Opuscula Mathematica
Opuscula Math. 36, no. 2 (), 215-238
Opuscula Mathematica

Solutions of fractional nabla difference equations - existence and uniqueness

Abstract. In this article, we discuss existence, uniqueness and dependency of solutions of nonlinear fractional nabla difference equations in a Banach space equipped with a suitable norm, using the contractive mapping approach. As an application of the established results we present and analyse a few examples.
Keywords: nabla difference, exponential function, fixed point, existence, uniqueness, continuous dependence.
Mathematics Subject Classification: 34A08, 39A10, 39A99.
Cite this article as:
Jagan Mohan Jonnalagadda, Solutions of fractional nabla difference equations - existence and uniqueness, Opuscula Math. 36, no. 2 (2016), 215-238, http://dx.doi.org/10.7494/OpMath.2016.36.2.215
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.